# SDR P5CA9701084

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Delaminated
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON DIAGONAL BRACE AFT SECTION DEEP CHAFE MARK FOUND EXCEED SRM 54-40-01, REF BOEING TELEX PAO-HKG-97-0009RE FOR REPAIR.
